# SDR YENA2023113001514

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN INBOARD UPPER HOLE LOCATED AT DOOR STOP FITTING 7 RH SIDE, FRAME 66; CRACK LOCATION: 12 OCLOCK , CRACK DEPTH: 0.128 INCH APPROX; REF AEROMAN N/R 20232-631118, PERFORMED REPAIR ON DOOR STOP FITTING #7 FR 66RH IAW A320 SRM 53-41-12-300-008. AND A320 SRM 53-41-12-300-009 THIS REPAIR IS A CAT  B, REF FUR A320-53-00976. W/O 1269492, N/R 00012.
